# SDR AALA201602249004

- Difficulty date: February 22, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 24,795 hours, 8,554 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Part number: H384110
- Condition: Broken
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR ARMING HANDLE BROKE OFF.  REPLACED ARM, DISARM ASSEMBLY IAW AMM 52-22-22.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
